# SDR SIMA201123402

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 20,965 hours, 18,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4238 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED DOOR SEAL IAW EMB 140 AMM 52-10-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
